# SDR EIA2004074

- Difficulty date: September 2, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 111,856 hours, 24,125 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DECK FLOORBEAM DOUBLER GOUGED AT BS 460 LBL 10 TO 63 AND CORRODED.  REMOVED AND REPLACED UPPER T- CHORD AT STA 460 FROM LBL10 TO RBL 112 B747SRM 53-10-07 FIG 11 AND 51-30-02.
